# SDR UALA2012111206491

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 60,139 hours, 22,552 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Unknown
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PRESSURE WENT FROM 870 TO 820 PSI OVER 2 1/2 HOURS WITH NO USE.  SERVICED CREW O2 BOTTLE.  OPS CHECKED GOOD, NO LEAKS NOTED.
